Alert archive / Oklahoma / High Wind Warnings in 2020

High Wind Warning 1, NWS Norman, OK

May 14, 202015 counties in Oklahoma

NWS Norman, OK issued this high wind warning at May 14, 2020, 1:32 AM CDT for 15 counties in Oklahoma. It was in force for 5 hr. 21 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 14, 2020, 1:32 AM CDT (06:32 UTC)
Expired
May 14, 2020, 7:00 AM CDT
In force
5 hr
Issued by
NWS Norman, OK

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Grady County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 51 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:00 AM CDTNON-TSTM WND GST 532 Sse Chickasha, OKGRADIENT WIND ON NORTH SIDE OF MCS
May 14, 2:30 AM CDTNON-TSTM WND GST 592 Ssw Minco, OKGRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST
May 14, 2:40 AM CDTNON-TSTM WND GST 612 Ssw Minco, OKGRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST
May 14, 2:55 AM CDTNON-TSTM WND GST 682 Ssw Minco, OKGRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST
May 14, 3:10 AM CDTNON-TSTM WND GST 53Norman, OKGRADIENT WIND ON NORTH SIDE OF MCS
May 14, 3:28 AM CDTNON-TSTM WND GST 62Oklahoma City, OKGRADIENT WINDS ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST
May 14, 3:30 AM CDTNON-TSTM WND DMG3 Nnw Moore, OKPOWER POLES DOWN AT SW 89TH AND WALKER
May 14, 3:30 AM CDTNON-TSTM WND DMGNorman, OKTREE DAMAGE AND POWER POLES SNAPPED IN NORTHWEST NORMAN AND MOORE. DUE TO GRADIENT WINDS/POSSIBLE HEAT BURST.
May 14, 3:35 AM CDTNON-TSTM WND GST 52El Reno, OKGRADIENT WIND ON NORTH SIDE OF MCS
May 14, 3:36 AM CDTNON-TSTM WND GST 64Mustang, OKGRADIENT WIND, POSSIBLE HEAT BURST
May 14, 3:51 AM CDTNON-TSTM WND GST 68Tinker Air Force Base, OKGRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST
May 14, 4:10 AM CDTNON-TSTM WND GST 74Tinker Air Force Base, OKGRADIENT WIND ON NORTH SIDE OF MCS/MCV
May 14, 4:10 AM CDTNON-TSTM WND GST 772 Ssw Minco, OKGRADIENT WIND ON NORTH SIDE OF MCS/MCV.
May 14, 4:10 AM CDTNON-TSTM WND DMG2 S Del City, OKTREE DAMAGE AT SE 44TH AND WOFFORD AVE, DEL CITY
May 14, 4:10 AM CDTNON-TSTM WND DMG5 N Oklahoma City, OKLARGE OAK TREE FELL ON HOUSE NEAR SW 63RD AND SANTA FE PER TWITTER REPORT. TIME ESTIMATED FROM RADAR.
May 14, 4:15 AM CDTNON-TSTM WND DMG2 E Oklahoma City, OKPOWER POLES DOWN AT NE 10TH AND MLK IN OKLAHOMA CITY
May 14, 4:26 AM CDTNON-TSTM WND DMG1 Sw Mcloud, OKSOME FENCE DAMAGE AND GREEN TREE DAMAGE NEAR MCCLOUD HIGH SCHOOL.
May 14, 4:27 AM CDTNON-TSTM WND DMGMcloud, OKSOME TREES DOWN. TREES APPEARED TO BE ROTTED. SMALL GREEN LIMBS, 1 TO 2 INCH DIAMETER, DOWN. SOME POWER LINES DOWN. TIME ESTIMATED FROM RADAR.
May 14, 4:35 AM CDTNON-TSTM WND GST 563 Nnw Shawnee, OKGRADIENT WIND ON NORTH SIDE OF MCS/MCV, ALSO HEAT BURST
May 14, 4:45 AM CDTNON-TSTM WND DMG3 Nnw Shawnee, OKDAMAGED SIGNAGE AT KICKAPOO AND I-40
May 14, 5:50 AM CDTNON-TSTM WND GST 663 Nne Sparks, OKHEAT BURST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2020-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2020-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1632 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

255 
WWUS74 KOUN 140632
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
132 AM CDT Thu May 14 2020

OKZ017>020-022>030-035-038-141000-
/O.NEW.KOUN.HW.W.0001.200514T0632Z-200514T1000Z/
Blaine-Kingfisher-Logan-Payne-Washita-Caddo-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Kiowa-Comanche-
Including the cities of Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, 
Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Hobart, Snyder, and Lawton
132 AM CDT Thu May 14 2020

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING...

* WHAT...Southerly winds 40 to 50 mph with gusts to 65 mph 
  possible.

* WHERE...Portions of central, northwest, southwest and western 
  Oklahoma.

* WHEN...Until 5 AM CDT early this morning.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially
  for high profile and light-weight vehicles.

* ADDITIONAL DETAILS...Some areas in the warning may experience
  heat bursts, which will result in a rapid rise in temperature to
  go along with the potentially damaging winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$
2 follow-up statements
880 
WWUS74 KOUN 140946 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
446 AM CDT Thu May 14 2020

OKZ017-018-022-023-035-038-141100-
/O.CAN.KOUN.HW.W.0001.000000T0000Z-200514T1000Z/
Blaine-Kingfisher-Washita-Caddo-Kiowa-Comanche-
Including the cities of Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Cordell, Burns Flat, Sentinel, Anadarko, 
Hinton, Hobart, Snyder, and Lawton
446 AM CDT Thu May 14 2020

...HIGH WIND WARNING IS CANCELLED...

The threat for damaging winds has ended.

$$

OKZ019-020-024>030-141200-
/O.EXT.KOUN.HW.W.0001.000000T0000Z-200514T1200Z/
Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-
Including the cities of Guthrie, Stillwater, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, and Shawnee
446 AM CDT Thu May 14 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Southerly winds 40 to 50 mph with gusts to 65 mph 
  possible.

* WHERE...Central Oklahoma.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile and light-weight vehicles.

* ADDITIONAL DETAILS...Some areas in the warning may experience 
  heat bursts, which will result in a rapid rise in temperature 
  to go along with the potentially damaging winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
017 
WWUS74 KOUN 141053 AAB
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
553 AM CDT Thu May 14 2020

OKZ019-020-024-025-027>029-141200-
/O.CAN.KOUN.HW.W.0001.000000T0000Z-200514T1200Z/
Logan-Payne-Canadian-Oklahoma-Grady-McClain-Cleveland-
Including the cities of Guthrie, Stillwater, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, and Moore
553 AM CDT Thu May 14 2020

...HIGH WIND WARNING IS CANCELLED...

The high wind concerns have diminished across the Oklahoma City 
metro.

$$

OKZ026-030-141200-
/O.CON.KOUN.HW.W.0001.000000T0000Z-200514T1200Z/
Lincoln-Pottawatomie-
Including the cities of Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, and Shawnee
553 AM CDT Thu May 14 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Southerly winds 40 to 50 mph with gusts near 60.

* WHERE...Lincoln and Pottawatomie counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel will be difficult, 
  especially for high profile and light-weight vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 14, 12:38 AM CDT, 54 minutes earlier.

Area forecast discussion, May 14, 12:38 AM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1238 AM CDT Thu May 14 2020

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 208 PM CDT Wed May 13 2020

Still awaiting the development of convection in the vicinity of
a dryline this afternoon. The dryline has mixed into the eastern
Oklahoma Panhandle and extends south/southwest. Surface winds
have backed some over the past hour, especially across southern
parts of the Texas panhandle. Increased convergence in this area
along with an approaching shortwave trough will be sufficient for
thunderstorm develop by 21Z or so. Storm may not be numerous at
first, but are expected to become more numerous during the late
afternoon and evening. Relatively weak mid level flow should
result in mainly a damaging wind and hail threat with the storms
that move into western Oklahoma and northern Texas. Although storm
intensity may decrease some, there will be a continued threat of
hail and wind as storms move into central/south central Oklahoma
during the mid to late evening.

Storms will modify the current airmass in place but it will
quickly recover Thursday morning into the afternoon. At this time,
it appears a dryline will mix farther east Thursday afternoon into
far western Oklahoma. A few severe storms may form by late
afternoon near this boundary.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 351 AM CDT Wed May 13 2020

For Thursday, there is no appreciable synoptic-scale ascent
(neutral mid-level height tendency). There is a slight chance
thunderstorms may develop in vicinity of a frontal boundary across
northwest/north central Oklahoma and along a dryline across
western Oklahoma/north Texas with daytime heating. Coverage of
storms (if they develop) appears isolated at best. A complex of
thunderstorms will likely develop across Kansas and Missouri. The
complex could affect areas across north central and perhaps
central Oklahoma as it moves southward Thursday night.

For Friday, a moist, unstable airmass will remain across the area
with some notable meso- to synoptic scale features. A wind
shift/weak cold front may move into northern Oklahoma. In
addition, there could be a remnant boundary from the previous
night's convection. Finally, a subtle PV anomaly may provide some
synoptic-scale ascent. These features will result in a continued
chance for showers and thunderstorms.

For Saturday, a closed-low is forecast will develop across the
Southern Plains. Model consensus has the center of the low in
central to north Texas. There will be a continued moderate to high
chance for showers and thunderstorms with the low in the
vicinity. The low may drift far enough to the east to result in
drier weather by early next week as a mid-level ridge develops
to the west.

Mahale

&&

.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Thu May 14 2020

TSRA will be exiting KOKC/KOUN/KLAW/KSPS in the next 2 hours, with
potential for strong (wake low) southerly winds much of the night.
MVFR cigs expected to spread back north in wake of MCS for a good
part of the morning before VFR should dominate the afternoon. Weak
front will move into far northern Oklahoma, mainly affecting KWWR
and KPNC with wind shift and chances for TSRA toward and after
00Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  81  65  79 /  30  40  60  70
Hobart OK         67  87  62  81 /  20  30  50  50
Wichita Falls TX  69  88  65  81 /  10  20  50  50
Gage OK           60  83  59  81 /  20  10  40  40
Ponca City OK     64  79  64  79 /  60  60  70  70
Durant OK         68  83  66  79 /  10  40  50  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...06
LONG TERM....10
AVIATION...11
Hazardous weather outlook, May 13, 10:08 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1008 PM CDT Wed May 13 2020

OKZ004>048-050>052-TXZ083>090-150315-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1008 PM CDT Wed May 13 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Strong to isolated severe thunderstorms remain possible across
western north Texas, southwest Oklahoma, and central Oklahoma
through midnight. Hail up to the size of golf balls and wind gusts
over 60 mph are the potential hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There is a chance for strong to severe storms on Thursday, most
likely in north-central Oklahoma in the late afternoon and
evening. Strong to severe storms will be possible again on Friday
and Saturday, but timing and location are still uncertain.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, May 14, 12:37 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1237 AM CDT Thu May 14 2020

OKZ044>046-050-TXZ086-089-090-140630-
Love OK-Cotton OK-Carter OK-Jefferson OK-Clay TX-Wichita TX-
Archer TX-
1237 AM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Cotton...southwestern Carter...Jefferson...Clay...southeastern
Wichita and Archer Counties Until 130 AM CDT...

AT 1235 AM CDT, strong thunderstorms were along a line extending from
near Byers to 5 miles northeast of Windthorst to near Olney, moving
east at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Wichita Falls, Henrietta, Waurika, Archer City, Healdton, Holliday,
Ringling, Ryan, Petrolia, Scotland, Byers, Dean, Windthorst, Terral,
Bellevue, Jolly, Sugden, Newport, Bluegrove and Grady.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3340 9891 3370 9881 3414 9837 3427 9740
      3390 9758 3395 9759 3399 9767 3386 9783
      3389 9798 3347 9798 3347 9842 3340 9842
TIME...MOT...LOC 0535Z 263DEG 38KT 3404 9818 3363 9837 3338 9871

03
Special weather statement, May 14, 12:54 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1254 AM CDT Thu May 14 2020

OKZ012-013-016>020-022>030-034>038-140715-
Garfield OK-Tillman OK-Oklahoma OK-Logan OK-Washita OK-
Pottawatomie OK-Canadian OK-Cleveland OK-McClain OK-Comanche OK-
Lincoln OK-Blaine OK-Noble OK-Payne OK-Grady OK-Kiowa OK-
Kingfisher OK-Caddo OK-Greer OK-Custer OK-Jackson OK-
1254 AM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...
northeastern Tillman...Oklahoma...Logan...southeastern Washita...
northwestern Pottawatomie...Canadian...northern Cleveland...
northwestern McClain...northern Comanche...western Lincoln...southern
Blaine...Noble...Payne...northern Grady...Kiowa...Kingfisher...
Caddo...northeastern Greer...southeastern Custer and northeastern
Jackson Counties Until 215 AM CDT...

A large area of strong winds will remain present across portions of
central and southwestern Oklahoma over the next hour or so on the
northern fringe of showers and thunderstorms. Some minor damage
could accompany these wind gusts.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

LAT...LON 3658 9701 3653 9700 3651 9701 3651 9703
      3633 9703 3633 9695 3557 9678 3437 9892
      3502 9944 3659 9706
TIME...MOT...LOC 0549Z 263DEG 49KT 3553 9783

03
Special weather statement, May 14, 12:58 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1258 AM CDT Thu May 14 2020

OKZ027>029-039-040-045-046-050-140700-
Love OK-Grady OK-Stephens OK-Carter OK-Garvin OK-Cleveland OK-
McClain OK-Jefferson OK-
1258 AM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southern
Grady...Stephens...western Carter...western Garvin...central
Cleveland...McClain and Jefferson Counties Until 200 AM CDT...

AT 1253 AM CDT, strong thunderstorms were along a line extending from
near Rush Springs to 3 miles southeast of Duncan to 4 miles southwest
of Sugden, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Duncan, Purcell, Marlow, Waurika, Noble, Lindsay, Healdton,
Lexington, Goldsby, Comanche, Maysville, Rush Springs, Bray,
Ringling, Dibble, Ryan, Elmore City, Velma, Washington and Cole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3389 9798 3393 9795 3394 9796 3400 9794
      3401 9807 3404 9808 3449 9808 3486 9805
      3518 9748 3513 9736 3472 9731 3390 9758
      3392 9760 3395 9759 3399 9767 3397 9770
      3398 9771 3386 9787
TIME...MOT...LOC 0553Z 241DEG 33KT 3476 9792 3447 9790 3405 9805

03
Local storm report, May 14, 1:03 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
103 AM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     NON-TSTM WND GST GUTHRIE                 35.88N 97.42W
05/14/2020  M55.00 MPH       LOGAN              OK   ASOS

            GRADIENT WIND NORTH OF MCS

1230 AM     NON-TSTM WND GST 1 WSW KINGFISHER        35.85N 97.95W
05/14/2020  M56.00 MPH       KINGFISHER         OK   MESONET

            GRADIENT WIND NORTH OF MCS

1230 AM     NON-TSTM WND GST 4 WSW GUTHRIE           35.86N 97.49W
05/14/2020  M55.00 MPH       LOGAN              OK   MESONET

            GRADIENT WIND NORTH OF MCS

1240 AM     NON-TSTM WND GST 4 SSE MARSHALL          36.10N 97.60W
05/14/2020  M54.00 MPH       LOGAN              OK   MESONET

            HEAT BURST

&&

OUN
Special weather statement, May 14, 1:17 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
117 AM CDT Thu May 14 2020

OKZ040-041-046-140645-
Carter OK-Garvin OK-Murray OK-
117 AM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR Carter...Garvin and Murray
Counties Until 145 AM CDT...

AT 116 AM CDT, strong thunderstorms were along a line extending from
5 miles west of Foster to 3 miles northwest of Graham to 4 miles
south of Ringling, moving east at 40 MPH.

HAZARDS INCLUDE...
Wind gusts 45 to 55 MPH...

Locations impacted include...
Ardmore, Pauls Valley, Sulphur, Davis, Lone Grove, Healdton,
Wynnewood, Wilson, Dickson, Springer, Elmore City, Paoli, Katie,
Dougherty, Foster, Gene Autry, Tatums, Ratliff City, Graham and
Turner Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3408 9755 3437 9756 3475 9756 3486 9716
      3486 9712 3446 9699 3408 9704
TIME...MOT...LOC 0616Z 255DEG 35KT 3463 9758 3436 9749 3412 9757

11
Local storm report, May 14, 1:25 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     NON-TSTM WND GST 4 NNW FORT COBB         35.15N 98.47W
05/14/2020  M61 MPH          CADDO              OK   MESONET

            GRADIENT WIND ON NORTH SIDE OF MCS

&&

OUN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon55 min
May 13, 7:21 PM CDTSpecial Weather StatementOUNCuster24 min
May 13, 7:22 PM CDTSpecial Weather StatementOUNRoger Mills53 min
May 13, 7:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson, Kiowa, Washita44 min
May 13, 7:52 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita38 min
May 13, 8:04 PM CDTSpecial Weather StatementOUNRoger Mills41 min
May 13, 8:06 PM CDTSpecial Weather StatementOUNCuster39 min
May 13, 8:11 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Washita49 min
May 13, 8:19 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills41 min
May 13, 8:28 PM CDTSevere Thunderstorm WarningOUNCuster, Washita29 min
May 13, 8:30 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman45 min
May 13, 8:51 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita39 min
May 13, 8:55 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills40 min
May 13, 8:59 PM CDTSpecial Weather StatementOUNDewey46 min
May 13, 9:16 PM CDTSpecial Weather StatementOUNKiowa59 min
May 13, 9:36 PM CDTSpecial Weather StatementOUNBlaine39 min
May 13, 9:44 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman46 min
May 13, 10:01 PM CDTSpecial Weather StatementOUNCaddo59 min
May 13, 10:26 PM CDTSpecial Weather StatementOUNTillman49 min
May 13, 10:47 PM CDTSpecial Weather StatementOUNGreer, Jackson, Kiowa28 min
May 13, 10:50 PM CDTSpecial Weather StatementOUNComanche25 min
May 13, 10:57 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 13, 11:00 PM CDTSpecial Weather StatementOUNCanadian30 min
May 13, 11:08 PM CDTSpecial Weather StatementOUNBlaine, Kingfisher37 min
May 13, 11:10 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman50 min
May 13, 11:20 PM CDTSpecial Weather StatementOUNCanadian40 min
May 13, 11:32 PM CDTSpecial Weather StatementOUNTillman43 min
May 13, 11:38 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma35 min
May 14, 12:05 AM CDTSpecial Weather StatementOUNCaddo, Kiowa25 min
May 14, 12:10 AM CDTSpecial Weather StatementOUNCotton, Grady, Stephens50 min
May 14, 12:18 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 14, 12:37 AM CDTSpecial Weather StatementOUNJefferson53 min
May 14, 12:54 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Comanche, Grady, Kingfisher, Kiowa and 6 more81 min
May 14, 12:58 AM CDTSpecial Weather StatementOUNJefferson, McClain, Stephens62 min
May 14, 1:17 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray28 min
May 14, 1:44 AM CDTSpecial Weather StatementOUNCarter, Murray31 min
May 14, 1:47 AM CDTSpecial Weather StatementOUNMcClain28 min
May 14, 2:09 AM CDTSpecial Weather StatementOUNJohnston, Murray, Pontotoc, Pottawatomie36 min
May 14, 2:45 AM CDTSpecial Weather StatementOUNCoal, Johnston, Pontotoc, Seminole30 min

Nearby

High Wind Warnings in Oklahoma, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.